Change search
Refine search result
1 - 7 of 7
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rows per page
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sort
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
Select
The maximal number of hits you can export is 250. When you want to export more records please use the Create feeds function.
  • 1.
    Atai, Farrokh
    et al.
    KTH, School of Engineering Sciences (SCI), Theoretical Physics.
    Hoppe, Jens
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
    Hynek, Mariusz
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
    Langmann, Edwin
    KTH, School of Engineering Sciences (SCI), Theoretical Physics.
    Variational orthogonalizationManuscript (preprint) (Other academic)
    Abstract [en]

    We introduce variational methods for finding approximate eigenfunctions and eigenvalues of quantum Hamiltonians by constructing a set of orthogonal wave functions which approximately solve the eigenvalue equation.

  • 2. Eggers, Jens
    et al.
    Hoppe, Jens
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.). KIAS and Sogang University, Korea.
    Hynek, Mariusz
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
    Suramlishvili, Nugzar
    Singularities of relativistic membranes2015In: Geometric Flows, ISSN 2353-3382, Vol. 1, no 1Article in journal (Refereed)
    Abstract [en]

    Pointing out a crucial relation with caustics of the eikonal equation we discuss the singularity formation of 2-dimensional surfaces that sweep out 3-manifolds of zero mean curvature in R3,1.

  • 3. Fredenhagen, Stefan
    et al.
    Hoppe, Jens
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
    Hynek, Mariusz
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
    The Lorentz anomaly via operator product expansion2015In: Journal of Mathematical Physics, ISSN 0022-2488, E-ISSN 1089-7658, Vol. 56, no 10, article id 102302Article in journal (Refereed)
    Abstract [en]

    The emergence of a critical dimension is one of the most striking features of string theory. One way to obtain it is by demanding closure of the Lorentz algebra in the light-cone gauge quantisation, as discovered for bosonic strings more than forty years ago. We give a detailed derivation of this classical result based on the operator product expansion on the Lorentzian world-sheet.

  • 4.
    Hoppe, Jens
    et al.
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.). Korea Inst Adv Study, South Korea.
    Hynek, Mariusz
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
    Diffeomorphism algebra structure and membrane theory2012In: Analysis and Mathematical Physics, ISSN 1664-2368, E-ISSN 1664-235X, Vol. 2, no 3, p. 277-283Article in journal (Refereed)
    Abstract [en]

    Explicit structure constants are calculated for Lie algebras of vectorfields on 2-dimensional compact manifolds.

  • 5.
    Hynek, Mariusz
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
    On various aspects of extended objects2016Doctoral thesis, comprehensive summary (Other academic)
    Abstract [en]

    This thesis concerns classical and quantum aspects of minimal manifolds embedded in flat Minkowski space. In particular, we study the Lie algebra of diffeomorphisms on 2 dimensional compact manifolds as well as discuss singularity formation for relativistic minimal surfaces in co-dimension one. We also present a new approach to the Lorentz anomaly in string theory based on operator product expansion. Finally, we consider the spectrum of a family of Schr\"odinger operators describing quantum minimal surfaces and provide bounds for the eigenvalues for finite $N$ as well as in the limit where N tends to infinity.

  • 6.
    Hynek, Mariusz
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
    Optimized Fock space in the large $N$ limit of quartic interactions in Matrix Models2016In: Nuclear Physics B, ISSN 0550-3213, E-ISSN 1873-1562, Vol. 906, p. 497-523Article in journal (Refereed)
    Abstract [en]

    We consider the problem of quantization of the bosonic membrane via the large N limit of its matrix regularizations HN in Fock space. We prove that there exists a choice of the Fock space frequency such that HN can be written as a sum of a non-interacting Hamiltonian H0,N and the original normal ordered quartic potential. Using this decomposition we obtain upper and lower bounds for the ground state energy in the planar limit, we study a perturbative expansion about the spectrum of H0,N , and show that the spectral gap remains finite at N=∞ at least up to the second order. We also apply the method to the U(N) -invariant anharmonic oscillator, and demonstrate that our bounds agree with the exact result of Brezin et al.

  • 7.
    Hynek, Mariusz
    et al.
    Institute of Physics, Jagiellonian University, Poland.
    Trzetrzelewski, Maciej
    Uniqueness of the coordinate independent Spin(9)xSU(2) state of Matrix Theory2010In: Nuclear Physics B, ISSN 0550-3213, E-ISSN 1873-1562, Vol. 838, no 3, p. 413-421Article in journal (Refereed)
    Abstract [en]

    We explicitly prove, using some nontrivial identities involving gamma matrices, that there can be only one Spin(9) x SU(2) invariant state which depends only on fermionic variables.

1 - 7 of 7
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf